# SDR USAA990623

- Difficulty date: June 21, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N246US
- Make and model: Boeing 737201
- Aircraft serial: 22753
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 294
- Part time: 45,400 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - DURING METRO MOD, FOUND 1 INCH BY 2 INCH AREA OF CORROSION ON FLOORBEAM AT BS 294 AT LBL 06- LBL 10.  REPAIRED PER T/R 53-10-04B AND EA NR 64946.  (M)
